# SDR AALA20160602016

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 19,395 hours, 7,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  CABIN FLOOR INTERCOSTAL LOCATED APPROX 30 INCHES INBD OF THE FWD SERVICE DOOR, JAMB IS CRACKED AT APPROX FS 310.  R & R INTERCOSTAL IAW AARD 51-00-05-1.
